# SDR DALA2018031201576

- Difficulty date: March 9, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 57,989 hours, 20,995 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Condition: Unknown
- Location: R3 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR NOT INDICATING BEING ARMED. CORRECTIVE ACTION:  ATTACH FITTING.  DOOR INDICATION NOW WORKS NORMALLY.
